MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SURESIGNS VM 6 PATIENT MONITOR
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips was advised that the that the suresigns vm 6 patient monitor was providing inaccurate spo2 values.It was determined that the spo2 probe being used was faulty and needed to be replaced.It is not clear whether the faulty component is a philips product.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty spo2 probe.The issue was resolved by the customer replacing the spo2 probe from stock.E1 institution name: (b)(6) hospital ((b)(6) hospital, (b)(6) hospital).E1 reporting address line 1: (b)(6).Reporting institution phone # (b)(6).Reporter phone # (b)(6).
 
Event or Problem Description
It was reported that the suresigns vm 6 patient monitor was providing inaccurate spo2 values.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24681308
Report Number1218950-2026-100168
Device Sequence Number9726313
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public(01)00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSURESIGNS VM 6 PATIENT MONITOR
Device Catalogue Number863064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown